# SDR C2XA02IA112

- Difficulty date: May 14, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968B
- Part serial: SPE974031
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AMA-  THE CREW NOTED THAT AN ELECTRICAL SMELL WAS PRESENT IN THE CABIN/COCKPIT WHILE THE APU IS RUNNING, WITH THE APU BLEED SELECTED OFF.  MAINTENANCE REMOVED AND REPLACED THE APU, PERFORMED A OPERATIONAL CHECK AND A LEAK CHECK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
